Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is calsoft effective in treating reddening of skin?

my son had fever last sunday DOCTOR GAVE HIM DISTACOLOR ANTIBIOTIC,BUT FEVER DID NOT REDUCE.HIS SKIN IS LIGHT PINK RED NOW.THEN DOCTOR TOLD DISTCOLOUR DID NOT WORK FOR HIM AND CHANGED OXIFORD 50 ANTIBIOTIC NOW.NOW FEVER REDUCED BUT HIS SKIN SEEMS TO BE PINK RED COLOUR TO AVID IT DOCTOR ADVICED ME TO APPLY CALSOFT LOTIN TO HIS SKIN.IS THAT ENOUGH WILL THE CALSOFT WORK OUT WELL
Thu, 8 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hi,

It seems in this case, the cause of fever is some viral infection and it took its own course before the fever came normal. Most probably, the antibiotics did not play any role, rather the fever subsided on its own. As rash may be one of the features of many viral infection, which goes by itself within 1-3 days. Therefore, the course of rash will not be affected by Calsoft application, but it may definitely give relief in the symptoms due to rashes.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Is calsoft effective in treating reddening of skin?

Hi, It seems in this case, the cause of fever is some viral infection and it took its own course before the fever came normal. Most probably, the antibiotics did not play any role, rather the fever subsided on its own. As rash may be one of the features of many viral infection, which goes by itself within 1-3 days. Therefore, the course of rash will not be affected by Calsoft application, but it may definitely give relief in the symptoms due to rashes. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician